# SDR ABXA20250616128

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 95,747 hours, 42,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Part serial: BN217675
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND PRIMARY OBSV SMOKE GOGGLE LENS CRACKED.  REMOVED AND REPLACED PRIMARY OBSV SMOKE GOGGLE PER AMM 25-64-00.  OK FOR SVC.  AIRCRAFT RETURNED TO SERVICE.
